| Model Number |
1516-20-508 |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Codes |
Fall (1848); Joint Laxity (4526)
| Date of Event |
02/03/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient fell a developed a clicking noise in her knee and a loosing of her soft tissues to the point it felt unstable to her.A full revision was completed.None of the components were loose.The patella was left intact.The end result was the patient had a full range of motion from flexion to extension.No further information is available about this case.Doi: (b)(6) 2021; dor: (b)(6) 2022; affected side: left knee affected.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.